Doctor insights on:
Can i take alka seltzer for cold with Lexapro (escitalopram) that contains acetaminophen
It's okay: It should not cause any harm to take alka seltzer while you have a cold. ...Read more
Maybe: It depends on why you're taking pancrease (pancrelipase). If it's because your pancreas does not make enough pancrease (pancrelipase) on its own (pancreatic exocrine insufficiency), then you may also be deficient in lipase, so a combination of the two may be good for your condition. Hope this helps. ...Read more
Don't see it much: It is the trade name for Buclizine. It is an antihistaminic drug which has been tried in several medical conditions with limited success. These include motion sickness, allergic conditions, vomiting, migraine, etc. A drug company has recently dragged it out of the closet to promote it as an appetite stimulant for children. I am not a fan. ...Read more
2 indications: It is given orally with Aspirin to reduce platelet adhesion (which leads to blood clots) after someone has had a TIA (mini-stroke) it can also be given intravenously to take advantage of its property to dilate blood vessels - as part of a chemical stress test (for the heart) along with nuclear imaging. ...Read more
Decrease symptoms: This medication is used to treat certain bladder/urinary tract symptoms. Flavoxate is a smooth-muscle relaxant. It works by relaxing the muscles in the bladder. Flavoxate helps to reduce leaking of urine, feelings of needing to urinate right away, frequent trips to the bathroom, and bladder pain. This medication does not treat the cause of your bladder symptoms (e.g., urinary tract infections). ...Read more
Last night I took a generic brand of zyrtek..which contains Cetrizine, Hydrochloride & Antihistamine. May I still take Dayquil this morning?
Yes: Should be no problem. Make sure you take an appropriate dose. If you are small hdlg the dose is indicated ...Read more
Similar: Just different "salts" with the same active ingredient. ...Read more
Mucinex (guaifenesin): Mucinex (guaifenesin) does not need to be taken as often as Robitussin both contain guaifinesen. If you have a cough, make sure to get a DM formulation that has a cough suppressant in it, dextromethorphan. Beware that some formulations have a decongestant, good if you have a stuffy nose, but can keep you up at night. Try to take a cough suppressant/guaifenesen to loosen secretions at night. See MD for Rx option ...Read more
What is use of tablets containing bee pollen, granular, honey, stearic acid, silica and royal jelly?
Unknown Supplement: This is definitely not a prescribed medication. It has nothing in the ingredients list that would have any medical or health benefit. It is probably one of the thousands of fraudulent products designed by herbal or 'supplement' factories to sell to gullible humans. ...Read more
Here are some...: Both Amiodarone and ramipril are used for irregular heart beat and high blood pressure, and antihistamine, theoretically, should not have direct adverse side effects with the above both drugs. But, as we age, our functional reserve declines so becoming more vulnerable to additive effects from multiple drug use. Hence, ask your doc first so to minimize unwanted side effects. ...Read more